# SDR VNAA202011081112

- Difficulty date: November 5, 2020
- Submitted: November 8, 2020
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 13,046 hours, 11,830 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: SEP145390
- Condition: Unknown
- Location: Wheel Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF FOR AN ANTI SKID AMBER CAUTION MESSAGE RUNWAY 10 AT 70 KNOTS.  NO EMERGENCY.  THE AIRCRAFT RETURNED TO GATE FOR MAINTENANCE.  R & R WHEEL SPEED TRANSDUCER.
